Florida, 2016Tropical Storm and Flood in Florida, September 13 to 15, 2016
September 13 to 15, 2016 · NWS JAX · 8 events in 7 counties and zones
Tropical Storm Julia developed offshore of the Florida Atlantic coast and tracked northward over the local coastal counties Tue Sept. 13th through Wed.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tropical Storm Julia developed offshore of the Florida Atlantic coast and tracked northward over the local coastal counties Tue Sept. 13th through Wed. Sept. 14th. Gusts to tropical storm force started to impact the local coast and coastal waters the evening of the 12th as the tropical wave that would become Julia moved northward over the Bahamas. Tropical storm force wind gusts generally ranged from 30-48 mph along the Atlantic coast with storm total rainfall greatest along the coast of 6.5 inches to just over 2 inches. Storm surge values of 0.89 to 1.79 ft were reported along the coast and within the St. Johns River basin. Damage across the area included tree damage, some structural damage and flooding especially of normally flood prone areas that received heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 12, 7:56 PM EST, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 12, 7:56 PM EST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
856 PM EDT MON SEP 12 2016
...Wet and Breezy along the Coast through Wednesday with Locally
Heavy Rainfall...
.UPDATE.../Tonight through Tuesday morning/...
Tropical wave is south of Grand Bahamas this evening with cooling
cloud tops and convection east of the wave. The tropical wave axis
will move toward the east central coast of Florida by early
morning. The low pressure area is expected to move toward and then
into Brevard county during the early daylight hours. During the
overnight hours expect an uptick of precipitation over adjacent
offshore waters of Northeast Florida with numerous Atlantic
showers and isolated lightning storms. Expect these showers and
isolated thunderstorms to move onshore later this evening and more
so overnight mainly over the coastal region east of I-95. The main
focus will be for some locally heavy rain to develop during the
pre-dawn hours into the early daylight hours, particularly south
of Fernandina Beach southward to the Flagler-Volusia county line.
POPs will range from 20-30 percent across the interior to 60-70
percent along the coastal areas east of I-95 with rounds of
showers developing overnight into the morning daylight hours
Tuesday. Deep tropical moisture moving toward the coast through
the late night hours through Tuesday morning will lend to rainfall
amounts to 0.75 yo 1.25 inches where any shower bands persist
during the pre-dawn hours and morning day light hours Tuesday,
mainly east of I-95 to the immediate coast. Lows in the upper 70s
coast to mid 70s interior.
&&
.AVIATION...
Prevailing VFR conditions should hold through this evening, there
will be a few coastal showers and possibly brief periods of MVFR
conditions during the overnight hours. Widespread deteriorating
conditions are expected Tuesday morning as rain associated with a
tropical wave overspreads the region. Wet and breezy conditions
will prevail through the day on Tuesday with reasonably high
confidence of at least MVFR conditions with intermittent periods
of IFR or lower conditions in the heavier showers/storms.
&&
.MARINE...
Onshore winds will continue to increase tonight with SCEC conditions
this evening, reaching SCA criteria by early Tuesday morning
across our Florida waters. Occasional gusts to gale force will
also be possible on Tuesday into Tuesday night as a tropical
disturbance approaches from the south. Rain showers will also
become widespread with some embedded thunderstorm activity. Seas
will increase to 6 to 8 feet on Tuesday. SCA conditions will also
be possible across our Georgia waters but these conditions will be
a little later to arrive (more into Tuesday night) and are not
expected to last as long, so we will hold off on issuing a small
craft advisory in our Georgia waters for now.
Rip Currents: Moderate Risk tonight. High risk Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 88 73 82 / 30 70 40 70
SSI 77 84 75 82 / 50 70 60 70
JAX 75 86 74 85 / 60 80 60 70
SGJ 78 84 74 83 / 70 80 60 70
GNV 74 87 72 86 / 40 70 50 70
OCF 73 87 72 87 / 30 70 50 70
&&
.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...Small Craft Advisory from 8 AM Tuesday to 4 AM EDT Wednesday for
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
&&
Cordero/Hess/GuilletHazardous weather outlook, Sep 12, 9:16 PM EST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1016 PM EDT MON SEP 12 2016
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-140230-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1016 PM EDT MON SEP 12 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT...
A TROPICAL WAVE SOUTH OF THE GRAND BAHAMAS THIS EVENING WILL MOVE
TOWARD THE EAST CENTRAL COAST OF FLORIDA DURING THE PRE-DAWN
HOURS.
DURING THE OVERNIGHT HOURS EXPECT AN UPTICK OF PRECIPITATION OVER
ADJACENT OFFSHORE WATERS OF NORTHEAST FLORIDA WITH NUMEROUS
ATLANTIC SHOWERS AND ISOLATED LIGHTNING STORMS. EXPECT SOME OF THESE
SHOWERS AND ISOLATED THUNDERSTORMS TO MOVE ONSHORE OVERNIGHT AND
DURING THE PRE-DAWN HOURS TUESDAY MAINLY OVER THE COASTAL REGION
EAST OF I-95.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
INTENSE RAINFALL RATES ARE POSSIBE THROUGH MIDWEEK. GENERALLY...2
TO 4 INCHES OF RAINFALL ARE FORECAST WITH LOCALIZED AMOUNTS OF 6
INCHES POSSIBLE. HEAVY RAINFALL IS POSSIBLE DURING THE NIGHTTIME
HOURS THE NEXT COUPLE NIGHTS. TAKE EXTRA CAUTION WHILE DRIVING AT
NIGHT. HEAVIER RAINFALL MAY LEAD TO TEMPORARY MINOR FLOODING OF
URBAN AREAS AND ROADWAYS, WITH POTENTIAL PONDING OF WATER IN
POORLY DRAINED LOW LYING AREAS.
ALONG OUR IMMEDIATE COASTAL AREAS, WINDS WILL BECOME BREEZY TO
WINDY TUESDAY. EASTERLY WINDS MAY PREVAIL AT 20 TO 25 MPH WITH
SOME GUSTS BETWEEN 35 AND 40 MPH. WITH THE INCREASING EASTERLY
WINDS, THE RISK FOR RIP CURRENTS WILL BE HIGH WITH BREAKERS
BECOMING 6 TO 7 FEET OVER THE NEARSHORE WATERS. ALSO, SMALL CRAFT
ADVISORIES WILL BE HOISTED FOR THE ADJACENT ATLANTIC WATERS
THROUGH WEDNESDAY MORNING WITH OFFSHORE SEAS BUILDING TO 6 TO 8
FEET.
IN ADDITION, THE PATTERN TUESDAY MAY BE CONDUCIVE FOR SOME STORMS
TO EXHIBIT ROTATION FOR POTENTIAL WATER SPOUTS AND A FEW WEAK
TORNADOES.
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED EACH AFTERNOON AND EARLY EVENING DURING THE END OF
WEEK AND THIS WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Sep 12, 6:29 PM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT MON SEP 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 2 E ANTHONY 29.29N 82.09W
09/12/2016 MARION FL TRAINED SPOTTER
SPOTTER REPORTED THREE TREES DOWNED ALONG WITH LARGE
LIMBS AND POWERLINES. TIMING ESTIMATED BY RADAR.
&&
KGUILLETLocal storm report, Sep 12, 6:31 PM EST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT MON SEP 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 5 SSE OCALA 29.12N 82.10W
09/12/2016 MARION FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A FEW TREES DOWNED BETWEEN
OCALA AND BELLEVIEW. TIMING ESTIMATED BY RADAR.
&&
KGUILLETSpecial weather statement, Sep 12, 9:04 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1004 PM EDT MON SEP 12 2016
FLZ024-025-032-033-037-038-124-125-GAZ153-154-165-166-130415-
INLAND NASSAU-INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER-
COASTAL NASSAU-COASTAL DUVAL-INLAND GLYNN-COASTAL GLYNN-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...HILLIARD...JACKSONVILLE...LAKESIDE...
MIDDLEBURG...ORANGE PARK...PALM VALLEY...FRUIT COVE...
ST. AUGUSTINE...ST. AUGUSTINE SOUTH...PALATKA...PALM COAST...
YULEE...FERNANDINA BEACH...JACKSONVILLE BEACH...EVERETT...
THALMANN...BRUNSWICK...ST. SIMONS...COUNTRY CLUB ESTATES...
DOCK JUNCTION...WOODBINE...ST. MARYS...KINGSLAND
1004 PM EDT MON SEP 12 2016
...WET AND BREEZY ALONG THE COAST THROUGH MID WEEK WITH LOCALLY
HEAVY RAINFALL...
A TROPICAL WAVE SOUTH OF THE GRAND BAHAMAS THIS EVENING WILL MOVE
TOWARD THE EAST CENTRAL COAST OF FLORIDA TOWARD TUESDAY MORNING.
THE TROPICAL WAVE WILL MOVE ACROSS THE FLORIDA INTO THE NORTHEAST
GULF OF MEXICO BY TUESDAY EVENING. THIS WILL BRING A SURGE OF
DEEP TROPICAL MOISTURE NORTHWARD WHICH WILL ENVELOPE THE REGION
WITH MOISTURE LADEN ATMOSPHERE THROUGH MIDWEEK.
DURING THE OVERNIGHT HOURS EXPECT AN UPTICK OF PRECIPITATION OVER
ADJACENT OFFSHORE WATERS OF NORTHEAST FLORIDA WITH NUMEROUS
ATLANTIC SHOWERS AND ISOLATED LIGHTNING STORMS. EXPECT SOME OF THESE
SHOWERS AND ISOLATED THUNDERSTORMS TO MOVE ONSHORE OVERNIGHT AND
DURING THE PRE-DAWN HOURS TUESDAY MAINLY OVER THE COASTAL REGION
EAST OF I-95.
THIS PATTERN WILL BE SUPPORTIVE OF INTENSE RAINFALL RATES THROUGH
MIDWEEK. GENERALLY...2 TO 4 INCHES OF RAINFALL ARE FORECAST WITH
LOCALIZED AMOUNTS OF 6 INCHES POSSIBLE. HEAVY RAINFALL IS
POSSIBLE DURING THE NIGHTTIME HOURS THE NEXT COUPLE NIGHTS. TAKE
EXTRA CAUTION WHILE DRIVING AT NIGHT. HEAVIER RAINFALL MAY LEAD TO
TEMPORARY MINOR FLOODING OF URBAN AREAS AND ROADWAYS, WITH
POTENTIAL PONDING OF WATER IN POORLY DRAINED LOW LYING AREAS.
ALONG OUR IMMEDIATE COASTAL AREAS, WINDS WILL BECOME BREEZY TO
WINDY TUESDAY. EASTERLY WINDS MAY PREVAIL AT 20 TO 25 MPH WITH
SOME GUSTS BETWEEN 35 AND 40 MPH. WITH THE INCREASING EASTERLY
WINDS, THE RISK FOR RIP CURRENTS WILL BE HIGH WITH BREAKERS
BECOMING 6 TO 7 FEET OVER THE NEARSHORE WATERS.
IN ADDITION, THIS PATTERN MAY BE CONDUCIVE FOR SOME STORMS TO
EXHIBIT ROTATION FOR POTENTIAL WATER SPOUTS AND A FEW WEAK
TORNADOES.
CORDERO
Local storm report, Sep 12, 9:05 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 PM EDT MON SEP 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM NON-TSTM WND GST 2 N MAYPORT 30.42N 81.41W
09/12/2016 M39 MPH AMZ452 FL MESONET
&&
JHESSSpecial weather statement, Sep 12, 9:07 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1007 PM EDT MON SEP 12 2016
FLZ024-025-032-033-124-125-GAZ165-166-130245-
COASTAL NASSAU FL-INLAND NASSAU FL-COASTAL DUVAL FL-CLAY FL-
INLAND DUVAL FL-ST. JOHNS FL-COASTAL CAMDEN GA-INLAND CAMDEN GA-
1007 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS...NASSAU...
CENTRAL CLAY...DUVAL AND SOUTHERN CAMDEN COUNTIES UNTIL 1045 PM
EDT...
AT 1007 PM EDT...DOPPLER RADAR WAS TRACKING STRONG SHOWERS ALONG A
LINE EXTENDING FROM NEAR FERNANDINA BEACH TO NEAR VILANO BEACH.
MOVEMENT WAS WEST AT 25 MPH.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...KINGSLAND...SAINT AUGUSTINE...FERNANDINA
BEACH...ORANGE PARK...GREEN COVE SPRINGS...HILLIARD...CALLAHAN AND
JACKSONVILLE INTERNATIONAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2988 8188 3083 8194 3081 8191 3083 8191
3076 8142 3024 8134 2988 8132
TIME...MOT...LOC 0207Z 103DEG 24KT 3070 8141 2996 8137
HESSLocal storm report, Sep 12, 9:08 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 PM EDT MON SEP 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM NON-TSTM WND GST MAYPORT 30.38N 81.41W
09/12/2016 M37 MPH DUVAL FL ASOS
MAYPORT NAVAL STATION ASOS WIND GUST TO 37 MPH OUT OF THE
EAST.
&&
JHESSEvent by event
6 tropical storm, 1 flood, 1 thunderstorm wind. Local standard time, as filed.
Tropical Storm, Coastal Duval
- When
- September 13, 12:00 AM EST to September 15, 12:00 AM EST
- Where
- Coastal Duval forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 30.335, -81.648 (the zone’s center; the record gives no point)
At 9:56 pm on 9/12, the ASOS at Mayport Naval Air Station measured a wind gust to 37 mph in a tropical squall. At 10 pm, a mesonet site north of Mayport measured a wind gust to 39 mph. At 9:18 pm on 9/13, a wind gust to 46mph was measured 1 mile NW of Mayport. At 9:29 pm, a wind gust of 43 mph was measured at Mayport N.S. At 9:49 pm, at wind gust to 48 mph was measured at Mayport. Craig Airfield ASOS measured a wind gust to 45mph at 9:53 pm. At 10 pm, the broadcast media reported that a screen porch was blown off of a home at Amberjack Lane. A tree and a fence were also blown down in this area. A mesonet site at Huguenot Park measured a wind gust to 51 mph at 10 pm on 9/13. The Buck Island mesonet site measured a wind gust of 48 mph on 9/13 at 9:53 pm.
Official peak wind gusts across coastal Duval county included 45 mph at Craig Airfield on 9/13 at 9:44 pm and 48 mph on 9/13 at 9:33 pm at Naval Station Mayport. A mesonet site at Huguenot Park measured a wind gust to 52 mph on 9/13 at 9:58 pm. Another Weatherflow mesonet site at Jacksonville Beach Pier measured a gust to 46 mph on 9/13 at 9:24 pm. Buck Island measured a wind gust to 48 mph on 9/13 at 9:53 pm. The NOS Station at Mayport measured 48 mph on 9/13 at 10:12 pm.
Storm total rainfall included 3.57 inches 4 miles west of Talbot Island and 3.01 inches at Naval Station Mayport.
Storm surge values included 1.28 ft (3.20 ft tide) at Mayport and 0.98 ft (4.27 ft tide) at the Dames Point.
Tropical Storm, Flagler
- When
- September 13, 12:00 AM EST to September 15, 12:00 AM EST
- Where
- Flagler forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
At 12:15 pm on 9/13, a wind gust to 41 mph was measured at the Flagler Beach Pier. The pier was closed due to the strong winds. At 5:06 pm on 9/13, a wind gust of 43 mph was measured at Marineland.
Tropical Storm, St. Johns
- When
- September 13, 12:00 AM EST to September 15, 12:00 AM EST
- Where
- St. Johns forecast zone
- Reported by
- Emergency Manager
At 1:40 pm on 9/13, a mesonet site at Vilano Beach measured a wind gust to 41 mph. Wind gusts of 41 mph were measured at the same site at 6 pm, and 46 mph was measured at 6:35 pm. At 7:16 pm the AWOS station at the St. Augustine Airport measured a wind gust to 45 mph and at 7:45 pm the mesonet site at Vilano Beach measured at wind gust to 47 mph sustained at 45 mph.
The peak wind at at St. Augustine Airport was 45 mph on 9/13 at 7:09 pm. The WeatherFlow mesonet sensor at Crescent Beach/Summerhouse measured a wind gust to 46 mph on 9/13 at 6 pm. The WeatherFlow sensor at Lewis measured a gust to 38 mph on 9/13 at 6:04 pm. The C-man station measured a peak wind of 46 mph on 9/13 at 6:55 pm.
Storm total rainfall included 3.37 inches 1 mile WNW of St. Augustine Beach .
Storm surge values included 1.13 ft (1.38 ft tide) at Racy Point on the St. Johns River.
Tropical Storm, Inland Duval
- When
- September 13, 12:00 AM EST to September 15, 12:00 AM EST
- Where
- Inland Duval forecast zone
- Reported by
- Official NWS Observations
Peak wind gusts included 37 mph at 10:29 pm on 9/13 at the Jacksonville International Airport; 33 mph at Naval Air Station Jacksonville on 9/13 at 9:18 pm; and 23mph at Cecil Field on 9/13 at 11:50 am. The I-295 Buckman Bridge PORTS sensor measured a wind gust to 32 mph on 9/13 at 8:42 pm.
Storm surge values included 1.03 ft (2.40 ft tide) along the Southbank of the St. Johns River and 1.02 ft (1.12 ft tide) at the I-295 Buckman Bridge.
Tropical Storm, Coastal Nassau
- When
- September 13, 12:00 AM EST to September 15, 12:00 AM EST
- Where
- Coastal Nassau forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.611, -81.771 (the zone’s center; the record gives no point)
Peak wind gusts included 35 mph on 9/13 at 11:55 pm at the Fernandina Beach airport. The NOS station at Fernandina Beach measured at 31 mph wind gust on 9/13 at 11:24 pm.
Storm surge values included 1.79 ft (4.19 ft tide) at the Fernandina Beach NOS site.
Tropical Storm, Clay
- When
- September 13, 12:00 AM EST to September 15, 12:00 AM EST
- Where
- Clay forecast zone
- Reported by
- Official NWS Observations
Peak wind gusts included 26 mph at the Keystone Heights airport on 9/12 at 4:15 pm. Red Bay Point recorded at gust to 35 mph on 9/13 at 7:30 pm.
Flood, St. Johns
- When
- September 13, 4:12 PM EST to 6:12 PM EST
- Where
- St. Johns County, 0.82 mi NNE of St Augustine to 1 mi NNE of St Augustine
- Cause
- Heavy Rain / Tropical System
- Reported by
- Emergency Manager
- Coordinates
- 29.891, -81.316
King Street was flooded near Flagler College which required a detour. There was about 4 to 6 inches of standing water in the street near the Bridge of Lions.
Thunderstorm Wind, Duval
- When
- September 13, 8:53 PM EST
- Where
- Duval County, 0.69 mi N of Donner
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.340, -81.420
A gas station roof off of Mayport Road was damaged by winds in a thunderstorm.
- Tropical Storm
- A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Wind in Florida, September 13, 2016$45,000 · EF0 · 3 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, September 13, 201655 kt wind · 13 events
- Flash Flood and Flooding in Missouri, September 13 to 14, 201613 events
- Frost and Freeze in Montana, September 13, 201611 events
- Drought in Oklahoma, September 13 to 30, 20167 events
- Drought in Rhode Island, September 13 to 30, 20167 events
- Flash Flooding and Hail in Kansas, September 13, 20160.75 in hail · 3 events
- Drought in Texas, September 13 to 26, 20162 events
- Drought in Massachusetts, September 13 to 30, 20162 events
- Drought in Connecticut, September 13 to 30, 20162 events
- Flooding in Puerto Rico, September 13, 20162 events
- Tropical Storm in Georgia, September 13 to 15, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 658167, 658168, 658170, 658172, 658174, 658175, 658165, 658166.